Публикация №12557(БАЛЛЫ 5)

Название публикацииON A CLASS OF MARKOVIAN QUEUING SYSTEMS DESCRIBED BY INHOMOGENEOUS BIRTH-AND-DEATH PROCESSES WITH ADDITIONAL TRANSITIONS
Название на другом языкеО КЛАССЕ СИСТЕМ ОБСЛУЖИВАНИЯ, ОПИСЫВАЕМЫХ НЕОДНОРОДНЫМИ ПРОЦЕССАМИ РОЖДЕНИЯ И ГИБЕЛИ С ДОПОЛНИТЕЛЬНЫМИ ПЕРЕХОДАМИ
Тип публикацииСтатья
ИзданиеDoklady Mathematics
ИздательНе задан
ISBNНе задан
DOI10.1134/S1064562416040177
Год издания2016
Том94
Номер2
ГлаваНе задан
Страницы502-505
АннотацияНе задан
Авторы(ФИЦ ИУ РАН) Зейфман Александр Израилевич
(ФИЦ ИУ РАН) Королев Виктор Юрьевич
Бенинг Владимир Евгеньевич
Сатин Яков Александрович
Коротышева Анна Владимировна
ссылка в Internet
РИНЦ0
WoS0
Баллы5
Цитируемые
публикации авторов
ФИЦ ИУ РАН

(2015) ERGODICITY AND PERTURBATION BOUNDS FOR INHOMOGENEOUS BIRTH AND DEATH PROCESSES WITH ADDITIONAL TRANSITIONS FROM AND TO THE ORIGIN

(2004) NONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE

(2014) ON PERTURBATION BOUNDS FOR CONTINUOUS-TIME MARKOV CHAINS

(2012) PERTURBATION BOUNDS FOR MT/MT/N QUEUE WITH CATASTROPHES

(2006) SOME UNIVERSAL LIMITS FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(2008) МАРКОВСКИЕ ЦЕПИ И МОДЕЛИ С НЕПРЕРЫВНЫМ ВРЕМЕНЕМ / CONTINUOUS-TIME MARKOV CHAINS AND MODELS